# SDR DALA1255101607

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 55,349 hours, 7,577 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Condition: Wrong Part
- Location: 2 Eng Load Fit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT PITCH LOAD FITTING FASTENER REMOVED.  FOUND TO BE DIFFERENT GRIP LENGTH FRON THOSE STATED IN EA 01-451812-03AD, OPN 2801 TO VERIFY. EARN NR 1607B-0057 RAISED AND NR 2 ENG AFT PITCH LOAD FITTING INSTALLED IAW ERA 507119-14AD PRI REV 0 SDR RAISED AND ACTL LOG PAGE 2050 RAISED IAW FINAL ERA 507119-14AD REV ORIGINAL COMPLIED WITH ON NON ROUTINE 0669.
